# SDR CALA0800188

- Difficulty date: February 6, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 59,823 hours, 30,593 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C80735
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FRAME TO SKIN ATTACHEMENT LEG CORRODED I/B OF STRINGER 27L.  REMOVED AND REPLACED SHEAR TIE AT STA 986 STRINGER 27L PER SRM 51-40-02.
